JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Strong Convergence of Modified Iteration Processes for Relatively Weak Nonexpansive Mappings
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 52, Issue 4,  2012, pp.433-441
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2012.52.4.433
 Title & Authors
Strong Convergence of Modified Iteration Processes for Relatively Weak Nonexpansive Mappings
Boonchari, Daruni; Saejung, Satit;
  PDF(new window)
 Abstract
We adapt the concept of shrinking projection method of Takahashi et al. [J. Math. Anal. Appl. 341(2008), 276-286] to the iteration scheme studied by Kim and Lee [Kyungpook Math. J. 48(2008), 685-703] for two relatively weak nonexpansive mappings. By letting one of the two mappings be the identity mapping, we also obtain strong convergence theorems for a single mapping with two types of computational errors. Finally, we improve Kim and Lee's convergence theorem in the sense that the same conclusion still holds without the uniform continuity of mappings as was the case in their result.
 Keywords
relatively nonexpansive mapping;relatively weak nonexpansive mapping;shrinking projection method;
 Language
English
 Cited by
 References
1.
Y. I. Alber, Metric and generalized projection operators in Banach spaces: properties and applications. Theory and applications of nonlinear operators of accretive and monotone type, Lecture Notes in Pure and Appl. Math., Dekker, New York, 178(1996), 15-50.

2.
K. Aoyama, F. Kohsaka and W. Takahashi, Strong convergence theorems by shrinking and hybrid projection methods for relatively nonexpansive mappings in Banach spaces, Proceeding of the 5th international conference on nonlinear analysis and convex analysis, Taiwan, (2007), 7-26.

3.
S. Kamimura and W. Takahashi, Strong convergence of a proximal-type algorithm in a Banach space, SIAM J. Optim., 13(2002), 938-945. crossref(new window)

4.
J. Kang, Y. Su and X. Zhang, Hybrid algorithm for xed points of weak relatively nonexpansive mappings and applications, Nonlinear Anal., 4(4)(2010), 755-765.

5.
T. H. Kim and H. J. Lee, Strong convergence of modified iteration processes for relatively nonexpansive mappings, Kyungpook Math. J., 48(4)(2008), 685-703. crossref(new window)

6.
S. Matsushita and W. Takahashi, Weak and strong convergence theorems for relatively nonexpansive mappings in Banach spaces, Fixed Point Theory Appl., (1)(2004), 37-47.

7.
S. Matsushita and W. Takahashi, A strong convergence theorem for relatively nonex- pansive mappings in a Banach space, J. Approx. Theory, 134(2)(2005), 257-266. crossref(new window)

8.
K. Nakajo and W. Takahashi, Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. Math. Anal. Appl., 279(2)(2003), 372-379. crossref(new window)

9.
S. Reich, A weak convergence theorem for the alternating method with Bregman distances, Theory and applications of nonlinear operators of accretive and monotone type, Lecture Notes in Pure and Appl. Math., Dekker, New York, 178(1996), 313-318.

10.
Y. Su, D. Wang and M. Shang, Strong convergence of monotone hybrid algorithm for hemi-relatively nonexpansive mappings, Fixed Point Theory Appl., Art. ID 284613, (2008), 8 pp

11.
W. Takahashi, Convex Analysis and Approximation Fixed points, Yokohama Publishers, Yokohama, (2000), (Japanese).

12.
W. Takahashi, Nonlinear Functional Analysis, Fixed Point Theory and Its Applications, Yokohama Publishers, Yokohama, (2000).

13.
W. Takahashi, Y. Takeuchi and R. Kubota, Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert spaces J. Math. Anal. Appl., 341(1)(2008), 276-286. crossref(new window)

14.
H. K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal., 16(12)(1991), 1127-1138. crossref(new window)

15.
Y. Xu and Y. Su, On the weak relatively nonexpansive mappings in Banach spaces, Fixed Point Theory Appl., Art. ID 189751, (2010), 7 pp.

16.
H. Zegeye and N. Shahzad, Strong convergence theorems for monotone mappings and relatively weak nonexpansive mappings, Nonlinear Anal., 70(7)(2009), 2707-2716. crossref(new window)

17.
X. Zhang and Y. Su, Convergence theorems for two families of weak relatively non-expansive mappings and a family of equilibrium problems, Commun. Korean Math. Soc., 25(2010), 583-607. crossref(new window)